# SDR DHL9970332C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Crushed
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT BS 1183 BULKHEAD PANEL IS CRUSHED AT LOWER END.  REPLACED RT STA 1183 BLKHD PANEL PER 53-20-11 MATERIAL USED P/N AE4155-81162, APPROXIMATELY 7X4N/R 5118.
